Journal article icon

Journal article

Fast suboptimal predictive control with guaranteed stability

Abstract:
Efficient algorithms for constrained minimization of infinite horizon predictive control costs are presented. Control laws with guaranteed stability and asymptotic tracking are derived on the basis of appropriately chosen one-dimensional and ellipsoidal constraint set approximations. These achieve comparable performance with existing QP-based control laws with significant reductions in computational burden. © 1998 Published by Elsevier Science B.V. All rights reserved.
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Journal:
SYSTEMS and CONTROL LETTERS
Volume:
35
Issue:
1
Pages:
19-29
Publication date:
1998-08-25
DOI:
ISSN:
0167-6911
URN:
uuid:8098c782-256b-49e1-bb78-810f443ad1cc
Source identifiers:
62714
Local pid:
pubs:62714
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP